# SDR CA990224001

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 369D2512711
- Condition: Broken
- Location: M/R Transmission
- Part time: 803 hours
- Component: 369D25100901
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) M/R TRANSMISSION NOISE.  CHIP DETECTOR LIGHT WAS NOTICED AND SUBSEQUENT INSPECTION OF CHIP DETECTOR PLUG REVEALED SEVERAL METAL FLAKES.  TRANSMISSION WAS REMOVED, DISASSEMBLED AND OUTPUT RING GEAR TOOTH WAS FOUND TO BE COMPLETELY BROKEN OFF.  TOOTH AND LARGE AMOUNTS OF METAL FOUND AT BOTTOM OF CASE.
